Research Repository

Option pricing: the reduced-form SDE model

Rukanda, GS and Govinder, KS and O'Hara, John (2022) 'Option pricing: the reduced-form SDE model.' Journal of Difference Equations and Applications, 28 (4). pp. 590-604. ISSN 1023-6198

[img] Text
The Reduced-Form SDE Model-Final Correction2June2021.pdf - Accepted Version
Restricted to Repository staff only until 28 March 2023.
Available under License Creative Commons Attribution Non-commercial.

Download (444kB)


We use partial differential equations (PDEs) to describe the pricing process of options in an illiquid market. These equations are derived from stochastic differential equations built on the Ito process. With the help of Lie symmetry analysis, this paper focuses on the pricing of a model that incorporates the effect of large traders in an illiquid market. The nonlinear PDE representing this model incorporates a nonzero risk-neutral interest rate. This PDE is singularly perturbed and quadratic in the highest derivative. Using the method of Lie symmetry analysis, we obtain symmetries in the mathematical package Program Lie, and these symmetries are used to analyse the equation and to reduce the PDE to ordinary differential equations. When the equations are solved, they yield group invariant solutions to the PDE. We give a graphical representation of the obtained solutions. These invariant solutions are new to the field and can be used in place of simulations.

Item Type: Article
Uncontrolled Keywords: Reduced-form SDE modelLie algebrassymmetriesilliquid markets
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 25 Apr 2022 13:22
Last Modified: 25 Apr 2022 13:22

Actions (login required)

View Item View Item